# SDR CA130514001

- Difficulty date: May 11, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Servo
- Part number: 401020101
- Condition: Failed
- Location: Nlg Centering
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) GEAR FAILED TO RETRACT ON TAKEOFF 3 RED LIGHTS AND HANDLE LIT, GEAR HANDLE SELECTED DOWN 3 GREENS,  ACHIEVED NORMAL LANDING.  NWCEBT SENSOR AND TARGET INSPECTED OK. INDUCTANCE VALUES CHECKED, SPOT ON, HOWEVER NWCENT FAR IN PSEU. SUSPECT FLUCTUATING SENSOR.  NWCENT SENSOR BEING REPLACED.
